# SDR AALA201607039001

- Difficulty date: July 2, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 70,145 hours, 24,532 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203610000
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY OVEN (413) BLACK SMOKE COMES OUT WHEN USED. REPLACED AFT GALLEY OVEN(413) PER AMM 25-31-05 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
